# SDR DLL10952508

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 1529101151
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPOILER PANEL HAD 2 AREAS OF DELAMINATION.  THE DELAMINATED AREAS WERE REPAIRED PER SRM 57-52-00, FOUND AT HMV.
